1. Remarks on functions of bounded mean oscillation. (Russian) Soobshch. Akad. Nauk Gruzin. SSR 124 (1986), No. 2, 249-252.

  2. On the absolute convergence of a series of Fourier-Haar coefficients. (Russian) Soobshch. Akad. Nauk Gruzii 146 (1992), No. 3, 490-493.

  3. On the boundedness and convergence of partial sums of Fourier series in the weighted Orlicz classes. Bull. Georgian Acad. Sci. 153 (1996), No. 3, 65-68.

  4. On the boundedness of maximal operator in the weighted Orlicz classes. Bull. Georgian Acad. Sci. 154 (1996), No. 3, 341-343.

  5. Metric properties of Fourier series in weighted function classes. Proc. A. Razmadze Math. Inst. 112 (1997), 133-137.

  6. Weighted norm inequalities for certain integral operators in Orlicz spaces. Bull. Georgian Acad. Sci. 158 (1998), No. 3, 361-362.

  7. Modular weighted inequalities for partial sums of Fourier-Vilenkin series. Proc. A. Razmadze Math. Inst. 129 (2002), 53-63.

  8. The mean convergence trigonometric Fourier series in weighted Orlicz classes. Proc. A. Razmadze Math. Inst. 129 (2002), 65-75.

  9. Weighted Orlicz class inequalities for certain Fourier operators. Proc. A. Razmadze Math. Inst. 129 (2002), 77-86.

  10. Maximal functions on SHT in Lebesgue spaces with variable exponent. J. Inequal. Appl. (accepted).